# SDR UIEA201805160674

- Difficulty date: May 11, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,477 hours, 9,625 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Nut
- Condition: Loose
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, RT CORE COWL HOLD OPEN ROD JAM NUT FOUND LOOSE.  THE NUT WAS TIGHTEN IAW AMM 70-50-00, REV 123.
